# SDR FDEA2019061321278

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 3,640 hours, 1,573 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T31001076
- Part serial: 000249
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/W O/B FLAP I/B LEADING EDGE DENTED 6" O/B FROM I/B EDGE. REPAIRED FLAP PER FEDEX EA H-2750-T0347475 P1
